| Model Number |
7005 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name, phone number: (b)(6).
Event or Problem Description
It was reported that shaft break occurred.Upon unpacking of a 3.5mm x 8mm fg quantum maverick balloon catheter, it was noted that the device was broken.The procedure was completed with another of the same device.There were no patient complications reported.Patient was stable.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that shaft break occurred.Upon unpacking of a 3.5mm x 8mm fg quantum maverick balloon catheter, it was noted that the device was broken.The procedure was completed with another of the same device.There were no patient complications reported.Patient was stable.It was further reported that the tip of the device was kinked, and the balloon was ruptured and not a shaft break as what previously reported.